# SDR SWAA2019041631752

- Difficulty date: April 10, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SHIELD CORRODED BETWEEN BS. 767 TO BS. 787, RBL 22. / R&R SHIELD PER SRM & DWG.
